Need some advice o AVinza

Discussion in 'Fibromyalgia Main Forum' started by Charleen, Dec 29, 2006.

  1. Charleen

    Charleen New Member

    Hope all had a Merry Christmas and will hopefully a better New Year.

    First off been on Demerol for over 17 years, have a lot of drug allergies so can't take hardly anything. Well was in so much pain my pcpc agreed to try me on something new it is Avinza. I so help it works but am feeling kind of ill to my stomach and pretty shaky.

    If anyone is on this did you have this when you first started this drug. I am getting desperate as I am allergic to morphine (I know this is a derivatives of morphine),codeine, percocet, preordain, talwin and more.

    I also want to come out of my body but wondering if that isn't part of changing from Dermoral to Avinza.
    Thank you all so much I appreciate any feed back I don't want to end up in the er for New Years!
    Love you all
    Charleen
  2. leubie

    leubie New Member

    hey charleen----------i might be mistaken but i thought avinza WAS MORPHINE ( time released)-------same as kadian----so------if you CAN NOT TAKE MORPHINE-------- i would NOT THINK YOU WOULD BE ABLE TO HANDLE THE AVINZA------also------------i think you maybe should have tapered off the demerol(did you?)--------------or did you just switch ?----------please call your pharmacist---------------they will know-------------------it sounds like you are feeling the effects of not taking the demerol------------my neuro was thinking about changing my pain meds------asked about the probelm of this and he said i would probably have several bad days of what you are expericing--------shakes,sweats and a upset stomach-------if i just switched meds---------it would be better to taper off--------but we were talking about 2 different meds(narcotics)----------plus EVERYONE IS DIFFERENT--------------im really think your pharmacist could answer tis better-----------so --take care and let me know-------------love to all-----------laura----------------------------oh------i hope you DO NOT END UP IN THE E.R. this week-end either-----------go ahead and call your pharmacist-------its a holiday week-end------------------HAPPY NEW YEARS!!!!!!-------------Laura
  3. HurtsToMove

    HurtsToMove New Member

    Avinza is sustained-release MORPHINE! I would recommend calling your doctor ASAP if you are indeed allergic to morphine. Let us know how you're doing and what the doctor says....